MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10NM TORQUE WRENCH 11MM ACROSS THE FLATS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10NM TORQUE WRENCH 11MM ACROSS THE FLATS
Model Number 388.261
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number: 388.261, lot number: 6556409.Per service history, the manufacture date of this item is 02-mar-2011.Visual inspection: the 10 nm torque wrench 11 mm across the flats (p/n: 388.261, lot #: 6556409) was returned and received at us customer quality (cq).Upon visual inspection, no issues were observed with the returned device.Functional test: a functional test was performed on the returned device at service and repair.The highest torque of the device measured during calibration testing was not within the specified torque range of the device.Hence, the torque test failed high.Service and repair evaluation: during evaluation at service and repair, the 10nm torque wrench was found to have failed calibration.The repair technician reported one of the device failed high.Torque test high is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Service & repair history: the previous service event for part number 388.261 with lot number(s) 6556409 has been reviewed.The customer called in a service request for this item on 12-apr-2021 for failed calibration.The item was previously returned for service on 9-sep-2015 due to tested ok.The previous service condition of tested ok is not relevant to the current complained issue of failed calibration.The manufacture date of this item is 2-mar-2011.The service history review is unconfirmed.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed synthes loaner set product specific inspection and verification instructions, 10 n-m torque wrench.Complaint confirmed? yes, the device received failed high.Hence confirming the allegation.Investigation conclusion: the complaint condition was confirmed for the 10 nm torque wrench 11 mm across the flats (p/n: 388.261, lot #: 6556409).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on april 12, 2021, during evaluation at service and repair, the 10nm torque wrench was found to have failed calibration.There was no patient involvement.This report is for one (1) 10nm torque wrench 11mm across the flats.This is report 1 of 1 for (b)(4).

Brand Name
10NM TORQUE WRENCH 11MM ACROSS THE FLATS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11784885
Report Number2939274-2021-02242
Device Sequence Number3201910
Product Code HXC
UDI-Device Identifier10705034772233
UDI-Public10705034772233
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.261
Device Catalogue Number388.261
Device Lot Number6556409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1